alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : PASHAIE, FIROOZ [Author]
References found : 3 [refine]
Displaying: 1 .. 3   in format [ISO 690]

page 1 of 1


   1 / 3
select
to print
 Pashaie, Firooz. An extension of biconservative timelike hypersurfaces in Einstein space. Proyecciones (Antofagasta), Feb 2022, vol.41, no.1, p.335-351. ISSN 0716-0917
    · abstract in english    · text in english


   2 / 3
select
to print
 Pashaie, Firooz. Weakly convex hypersurfaces of pseudo-Euclidean spaces satisfying the condition L k H k+1 = λH k+1. Proyecciones (Antofagasta), June 2021, vol.40, no.3, p.711-719. ISSN 0716-0917
    · abstract in english    · text in english


   3 / 3
select
to print
 Mohammadpouri, Akram and Pashaie, Firooz On the classification of hypersurfaces in Euclidean spaces satisfying LrHr+1 = AHr+1. Proyecciones (Antofagasta), Mar 2016, vol.35, no.1, p.1-10. ISSN 0716-0917
    · abstract in english    · text in english


page 1 of 1
   


Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  
1  
2
3
 
           



Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information